MAUDE Adverse Event Report: ASAHI INTECC SION BLACK; GUIDEWIRE

ASAHI INTECC SION BLACK; GUIDEWIRE
Catalog Number APW14R010S
Medical Device Problem Codes Fracture (1260); Unraveled Material (1664)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Wiring through a septal branch, the sion black tip unraveled and left a piece distal in the septal branch.Patient was ok and right was crossed and stented.Piece left in distal septal branch.

Brand Name
SION BLACK
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key20584404
Report Number3004718255-2024-00342
Device Sequence Number8650022
Product Code DQX
UDI-Device Identifier04547327089685
UDI-Public(01)04547327089685(17)270430(10)240507A161
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2024
Report Date (Section F) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAPW14R010S
Device Lot Number240507A161
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/16/2024
Device Age5 MO
Date Report to Manufacturer10/31/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Date Report Sent to FDA10/31/2024